IJPAM: Volume 94, No. 2 (2014)
ORDER PERIODIC BOUNDARY VALUE PROBLEM
School of Mathematica Science and Technology
Northeast Petroleum University
Daqing, 163318, P.R. CHINA
Abstract. The nonlinear fourth order periodic boundary value problem is studied.The existence of positive solution solution is proved under appropriate conditions by using the fixed point index and the property of Green's function.
Received: March 4, 2014
AMS Subject Classification: O175
Key Words and Phrases: fourth-order periodic BVP, positive solution, cone, fixed point index
Download paper from here.
DOI: 10.12732/ijpam.v94i2.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 199 - 206
This work is licensed under the Creative Commons Attribution International License (CC BY).